The Michigan Mathematical Journal

A sharp estimate for the weighted Hilbert transform via Bellman functions

Stefanie Petermichl and Janine Wittwer

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 50, Issue 1 (2002), 71-88.

Dates
First available in Project Euclid: 28 May 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1022636751

Digital Object Identifier
doi:10.1307/mmj/1022636751

Mathematical Reviews number (MathSciNet)
MR1897034

Zentralblatt MATH identifier
1040.42008

Subjects
Primary: 42A50: Conjugate functions, conjugate series, singular integrals
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Petermichl, Stefanie; Wittwer, Janine. A sharp estimate for the weighted Hilbert transform via Bellman functions. Michigan Math. J. 50 (2002), no. 1, 71--88. doi:10.1307/mmj/1022636751. http://projecteuclid.org/euclid.mmj/1022636751.


Export citation